# SDR MASA200500773

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: AL00102
- Part serial: 1838
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 170 hours, 106 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7134 MCI.  CONFIG TRIM MSG.  AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED THE TRIM ACTUATOR.
